# SDR SWAA2022010658867

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 68,850 hours, 33,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 194E
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 194E HAS ELONGATED HOLES.  REMOVED AND REPLACED PANEL 194E PER AMM 53-51-21
